Alert archive / West Virginia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 55, NWS Charleston, WV

June 8, 2014Barbour County, Harrison County, Taylor County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 8, 2014, 3:27 PM EDT for Barbour County, Harrison County, Taylor County, West Virginia. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2014, 3:27 PM EDT (19:27 UTC)
Expired
Jun 8, 2014, 4:15 PM EDT
In force
48 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Barbour County, WV, Harrison County, WV, Taylor County, WV

The radar

The Pittsburgh radar (KPBZ), 148 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 3:30 PM EDTHAIL 0.88Stonewood, WV
Jun 8, 3:30 PM EDTHAIL 12 Sse Stonewood, WV
Jun 8, 3:30 PM EDTHAIL 1Lost Creek, WV
Jun 8, 3:35 PM EDTHAIL 16 Ese Lost Creek, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WUUS51 KRLX 081927
SVRRLX
WVC001-033-091-082015-
/O.NEW.KRLX.SV.W.0055.140608T1927Z-140608T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
327 PM EDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARBOUR COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF PHILIPPI...
  SOUTHERN HARRISON COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF CLARKSBURG...
  TAYLOR COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF GRAFTON...

* UNTIL 415 PM EDT

* AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  STONEWOOD...OR NEAR CLARKSBURG...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NUTTER FORT...BRIDGEPORT AND ANMOORE.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
107 AND 123.

PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3918 7982 3912 7982 3911 8022 3910 8026
      3913 8043 3927 8048 3940 7989 3931 7989
      3929 7986 3925 7984 3923 7980
TIME...MOT...LOC 1927Z 258DEG 26KT 3920 8032

$$

76
2 follow-up statements
471 
WWUS51 KRLX 081958
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
358 PM EDT SUN JUN 8 2014

WVC033-082006-
/O.CAN.KRLX.SV.W.0055.000000T0000Z-140608T2015Z/
HARRISON WV-
358 PM EDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON COUNTY
IS CANCELLED...

THE STORM HAS MOVED EAST AND OUT OF HARRISON COUNTY.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3912 7983 3911 8022 3917 8023 3924 8016
      3927 8020 3928 8020 3940 7989 3931 7989
      3929 7986 3925 7984 3923 7980
TIME...MOT...LOC 1956Z 258DEG 26KT 3924 8005

$$

WVC001-091-082015-
/O.CON.KRLX.SV.W.0055.000000T0000Z-140608T2015Z/
BARBOUR WV-TAYLOR WV-
358 PM EDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR TAYLOR AND NORTHERN BARBOUR COUNTIES...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GALLOWAY...OR 6 MILES NORTH OF PHILIPPI...MOVING EAST AT
30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TYGART
LAKE STATE PARK...MOATSVILLE...GRAFTON...KNOTTSVILLE...NESTORVILLE
AND THORNTON

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3912 7983 3911 8022 3917 8023 3924 8016
      3927 8020 3928 8020 3940 7989 3931 7989
      3929 7986 3925 7984 3923 7980
TIME...MOT...LOC 1956Z 258DEG 26KT 3924 8005

$$

76
994 
WWUS51 KRLX 082013
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
413 PM EDT SUN JUN 8 2014

WVC001-091-082023-
/O.EXP.KRLX.SV.W.0055.000000T0000Z-140608T2015Z/
BARBOUR WV-TAYLOR WV-
413 PM EDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR TAYLOR AND NORTHERN BARBOUR
COUNTIES WILL EXPIRE AT 415 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3912 7983 3911 8022 3917 8023 3924 8016
      3927 8020 3928 8020 3940 7989 3931 7989
      3929 7986 3925 7984 3923 7980
TIME...MOT...LOC 2013Z 258DEG 26KT 3927 7989

$$

76

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:35 PM EDT, 52 minutes earlier.

Area forecast discussion, Jun 8, 2:35 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
235 PM EDT SUN JUN 8 2014

.SYNOPSIS...
A LOW PRESSURE SYSTEM MOVES EAST TONIGHT...AS HIGH PRESSURE
CROSSES MONDAY. ANOTHER LOW APPROACHES FROM THE WEST KEEPING THE
WEATHER UNSETTLED FOR MUCH OF NEXT WEEK WITH MUGGY CONDITIONS.

&&

.NEAR TERM /THROUGH TONIGHT/...
SHORTWAVE AND ASSOCIATED SFC LOW MAKING ITS WAY ACROSS THE OHIO
RIVER VALLEY THIS AFTERNOON. THIS LOW IS PROGGED TO REACH THE
CHESAPEAKE BAY REGION BY 12Z MONDAY. SOUTHERLY FLOW AHEAD OF THE
SYSTEM INTRODUCING A DECENT FEED OF MOISTURE TRANSPORT INTO THE
FORECAST AREA THIS AFTERNOON WITH MARGINALLY UNSTABLE CONDITIONS
IN PLACE. CONVECTIVE DEVELOPMENT SEEN THUS FAR HAS MOSTLY BEEN SFC
BASED AND WE MAY SEE SOME ENHANCEMENT LATER THIS AFTERNOON AS
LARGER SCALE CONVERGENCE LINE TRACKS EAST ACROSS THE FORECAST AREA
THIS EVENING. AREAS HIGHLIGHTED RESIDE MAINLY IN THE FAR NORTHERN
COUNTIES OF THE CWA WHERE DEWPOINTS ARE IN THE MID TO UPPER 60S
AND SFC BASED CAPE VALUES RUNNING AOB 2000 J/KG.

A FRONT SWINGS THROUGH TONIGHT HELPING TO DRY THE ATMOSPHERIC
COLUMN. HOWEVER...EXPECT THE BL REMAIN MOIST WITH ONSET OF DECENT
SUBSIDENCE FOR THE OVERNIGHT HOURS.  CONDITIONS SHOULD BE CLOUDY
IN THE MORNING WITH CLEARING LINE REACHING NEAR KPKB BY ABOUT 12Z
AND TRANSITION TO THE EAST THROUGH MONDAY MORNING BEFORE ENOUGH
MIXING CAN OVERCOME THE LOW CLOUD DECK. LEAVING ISOLD POPS IN PLAY
FOR THE EASTERN MOUNTAINS.

ONLY TWEAKED TEMPS MARGINALLY WITH LATEST BIAS CORRECTED DATA WITH
NO MAJOR CHANGES IN MAX/MIN VALUES.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
COLD FRONT PASSES TO THE EAST AND SOUTH OF THE CWA AT THE BEGINNING
OF THE PERIOD. AREA WILL GRADUALLY DRY OUT BEHIND THE FRONT...BUT
SOME AREAS OF DRIZZLE AND LOW CLOUDS LOOK TO HANG AROUND BEHIND THE
FRONT THROUGH AT LEAST THE MORNING HOURS ON MONDAY...BEFORE PARTIAL
CLEARING AND DRIER CONDITIONS TAKE HOLD.

HEAT AND HUMIDITY WILL BE ON THE RISE BY TUESDAY...AS ANOTHER
SURFACE LOW PRESSURE SYSTEM...AND ASSOCIATED UPPER LOW/TROUGH
APPROACH THE AREA. A WARM FRONTAL BOUNDARY WILL LIFT NORTH ACROSS
THE AREA ON TUESDAY...WITH RISING TEMPERATURES IN THE SOUTHERLY
FLOW...AND BUILDING HEIGHTS AHEAD OF THE DEEPENING TROUGH. AS WITH
PREVIOUS FORECASTER...RAISED MAX TEMPERATURES DURING THE TUESDAY TO
WEDNESDAY PERIOD SLIGHTLY...BUT KEPT SLIGHTLY BELOW MAX
GUIDANCE...AS HOPING CLOUD COVER WILL KEEP TEMPS FROM GETTING TOO
WARM. IN ADDITION...HUMIDITY LEVELS WILL BE ON THE INCREASE...ALONG
WITH PW VALUES RISING TO AROUND 1.6 TO 1.8 INCHES. THIS WILL CREATE
AN INCREASED CHANCE FOR SHOWERS AND THUNDERSTORMS FOR THE REMAINDER
OF THE PERIOD...WITH HEAVY RAIN IN ANY CONVECTION THAT DEVELOPS.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
EXPECT THE UPPER LEVEL LOW TO GET ABSORBED BY ANOTHER UPPER LEVEL
SYSTEM/FRONTAL SYSTEM BETTER ORGANIZED IN ONTARIO...SO WILL GET A
COLD FRONT DROPPING THROUGH POSSIBLY IN THE THURSDAY TO THURSDAY
NIGHT TIME FRAME. AT THIS TIME...HIGH PRESSURE OVER THE WESTERN
GREAT LAKES WILL PUSH EASTWARD...WHICH SHOULD PUSH THE MOISTURE INTO
THE SOUTHERN ZONES AND DRY OUT THE NORTHERN COUNTIES OF THE CWA. THE
EXTENT OF THIS DRYING AND STABILIZING BY THE SURFACE HIGH PRESSURE
WILL KEY TO WATCH OVER FUTURE MODEL RUNS AND WILL LIKELY DRIVE THE
CONVECTION FORECAST. IN THE END...STILL CARRYING LOW POPS THROUGH
THE BULK OF THE EXTENDED WITH THE MOST STABLE CONDITIONS COMING INTO
PLAY FOR NEXT WEEKEND.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
ISOLATED TO SCATTERED CONVECTION BREAKING OUT IN AFTERNOON DIURNAL
HEATING AS FRONT MOVES ACROSS. BEST CHANCES FOR AFTERNOON
CONVECTION WILL BE ACROSS NE PORTIONS OF WEST VIRGINIA AND ALONG
THE EASTERN MOUNTAINS. LIGHT SOUTHERLY FLOW VEERS AND SOME GUSTY
WINDS CAN BE EXPECTED...ESPECIALLY INVOF OF ANY CONVECTION THAT
WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON AND EARLY EVENING
HOURS. AFTER FROPA THIS EVENING EXPECT A STRATUS DECK TO PREVAIL
WITH MVFR...AND IFR FOR THE MOUNTAIN SITES.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING...EXTENT AND DEGREE OF IMPACT OF
THUNDERSTORMS WILL VARY TODAY...AS MAY CONDITIONS IN POST RAIN FOG
AND STRATUS LATE TONIGHT.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    L
EKN CONSISTENCY  M    H    H    H    H    H    M    H    L    M    L    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    M    H    H    M    M    H    H    H    H    M    M

AFTER 18Z MONDAY...
IFR CONDITIONS POSSIBLE IN POST RAIN FOG AND STRATUS FIRST THING
MONDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...TRM/SL/KMC
NEAR TERM...KMC
SHORT TERM...SL
LONG TERM...26
AVIATION...KMC
Hazardous weather outlook, Jun 8, 12:43 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1243 PM EDT SUN JUN 8 2014

KYZ101>103-105-OHZ066-067-075-083>087-VAZ003-004-WVZ005>008-013>016-
018-024>029-033>038-046-091645-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-JACKSON OH-
VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-
MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-
BOONE-CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-POCAHONTAS-
1243 PM EDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ076-WVZ009>011-017-019-020-030>032-039-040-047-091645-
WASHINGTON-WOOD-PLEASANTS-TYLER-WIRT-RITCHIE-DODDRIDGE-LEWIS-
HARRISON-TAYLOR-UPSHUR-BARBOUR-RANDOLPH-
1243 PM EDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY THIS EVENING. DAMAGING WIND GUSTS WILL BE THE PRIMARY
THREAT. IN ADDITION...THESE STORMS COULD CONTAIN HEAVY DOWNPOURS
WHICH MAY LEAD TO LOCAL HIGH WATER...ESPECIALLY IN ANY AREAS THAT
RECIEVE REPEATED DOWNPOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 8, 3:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
316 PM EDT SUN JUN 8 2014

WVZ020-031-032-040-082015-
BARBOUR WV-DODDRIDGE WV-HARRISON WV-TAYLOR WV-
316 PM EDT SUN JUN 8 2014

...SPECIAL WEATHER STATEMENT FOR TAYLOR...NORTHERN BARBOUR...EASTERN
DODDRIDGE AND HARRISON COUNTIES UNTIL 415 PM EDT...

AT 315 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF CLARKSBURG...MOVING EAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LOCALLY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE NEAR BRIDGEPORT AROUND 325 PM...ROSEMONT AROUND
330 PM...GALLOWAY AROUND 335 PM...MOATSVILLE AROUND 340 PM AND
NESTORVILLE AROUND 345 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
108 AND 129.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3913 7983 3912 8025 3915 8047 3915 8055
      3927 8067 3943 8025 3940 8020 3941 8011
      3939 8008 3946 7994 3944 7989 3931 7989
      3923 7981 3921 7981

76

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 3:16 PM EDTSpecial Weather StatementRLXBarbour, Harrison, Taylor59 min
Jun 8, 5:36 PM EDTSpecial Weather StatementRLXTucker24 min
Jun 8, 6:03 PM EDTSpecial Weather StatementRLXTucker57 min
Jun 8, 6:31 PM EDTSpecial Weather StatementRLXPocahontas, Randolph59 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.